# SDR ASOA2013062708522

- Difficulty date: June 9, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319.7-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER SILL AND FLOOR SUPPORT ANGLE HAS CORROSION DAMAGE FS 319.7 TO 349.  REPAIRED IAW SRM 51-42-06-001-001, 51-42-21-001-001, 51-41-02-001-001 & 51-42-06-001-001-A01.
